# SDR USAA2012051700012

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 62,725 hours, 42,001 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645262A
- Part serial: MA3266
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 20,169 hours, 13,275 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN RIGHT INBOARD NR 5 GROUND SPOILER INBOARD ACTUATOR FITTING.  REPLACED NR 5 GROUND SPOILER IAW B737 AMM 27-62-12-004-001.
